Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table errata: Table of integrals, series, and products by I. S. Gradshteĭn and I. M. Ryzhik [Academic Press, Boston, 1994; MR1243179 (94g:00008)]

Author: K. S. Kölbig
Journal: Math. Comp. 64 (1995), 449-460
MSC: Primary 00A22; Secondary 33-00, 65-00
MathSciNet review: 1270626
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 00A22, 33-00, 65-00

Retrieve articles in all journals with MSC: 00A22, 33-00, 65-00

Additional Information

PII: S 0025-5718(1995)1270626-0
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia